# SDR TWRA9706

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58801
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'A' SERVICE, FOUND MID GALLEY EVAC STRIP LIGHT INOP.  REPLACED STRIP LGIHT.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
